# SDR UALA2013031301479

- Difficulty date: March 12, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 72,442 hours, 26,721 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR CUTOUT LOWER SILL IS CORRODED BS 1661- 1681, RBL 57, WL 208.    INSTALLED NEW SILL IAW DWG 146N5230, 146N8722, AND SRM 51-40- 02. MAJOR REPAIR.
